|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|4661563||1344843||2016||11 صفحه PDF||ندارد||دانلود کنید|
We introduce and study two topologies in order to provide a topological interpretation of bases in domain theory. The key finding is that, in a continuous domain, bases correspond exactly to dense sets of one of these new topologies. Moreover, we provide a topological interpretation for several properties of the bases, as well as novel characterizations of algebraic domains.
Journal: Annals of Pure and Applied Logic - Volume 167, Issue 9, September 2016, Pages 726–736